Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2011, Article ID 610986, 16 pages
http://dx.doi.org/10.1155/2011/610986
Research Article

Generic Lightlike Submanifolds of an Indefinite Cosymplectic Manifold

1Department of Mathematics, Dongguk University, Gyeongju 780-714, Republic of Korea
2Department of Mathematics, Sogang University, Sinsu-dong, Mapo-gu 121-742, Republic of Korea

Received 7 June 2011; Revised 12 August 2011; Accepted 2 September 2011

Academic Editor: Gerhard-Wilhelm Weber

Copyright © 2011 Dae Ho Jin and Jae Won Lee. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Bejancu and K. L. Duggal, “Lightlike submanifolds of semi-Riemannian manifolds,” Acta Applicandae Mathematicae, vol. 38, no. 2, pp. 197–215, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. D. N. Kupeli, Singular Semi-Riemannian Geometry, vol. 366 of Mathematics and Its Applications, Kluwer Academic Publishers Group, Dordrecht, The Netherlands, 1996.
  3. D. H. Jin, “Geometry of lightlike hypersurfaces of an indefinite cosymplectic,” Communications of the Korean Mathematical Society. In press.
  4. D. H. Jin, “Half lightlike submanifolds of an indefinite cosymplectic,” Bulletin of the Korean Mathematical Society. In press.
  5. K. L. Duggal and B. Sahin, “Generalized Cauchy-Riemann lightlike submanifolds of Kaehler manifolds,” Acta Mathematica Hungarica, vol. 112, no. 1-2, pp. 107–130, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. D. H. Jin, “Generic lightlike submanifolds of an indefinite Sasakian manifold,” Indian Journal of Pure and Applied Mathematics. In press.
  7. T. Takahashi, “Sasakian manifold with pseudo-Riemannian metric,” The Tohoku Mathematical Journal, vol. 21, pp. 271–290, 1969. View at Google Scholar · View at Zentralblatt MATH
  8. K. L. Duggal and B. Sahin, “Lightlike submanifolds of indefinite Sasakian manifolds,” International Journal of Mathematics and Mathematical Sciences, vol. 2007, Article ID 57585, 21 pages, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. D. E. Blair, Riemannian Geometry of Contact and Symplectic Manifolds, vol. 203 of Progress in Mathematics, Birkhäuser, Boston, Mass, USA, 2002.
  10. G. D. Ludden, “Submanifolds of cosymplectic manifolds,” Journal of Differential Geometry, vol. 4, pp. 237–244, 1970. View at Google Scholar · View at Zentralblatt MATH
  11. C. Călin, Contributions to geometry of CR-submanifold, thesis, University of Iasi, Romania, 1998.
  12. T. H. Kang, S. D. Jung, B. H. Kim, H. K. Pak, and J. S. Pak, “Lightlike hypersurfaces of indefinite Sasakian manifolds,” Indian Journal of Pure and Applied Mathematics, vol. 34, no. 9, pp. 1369–1380, 2003. View at Google Scholar · View at Zentralblatt MATH
  13. K. L. Duggal and A. Bejancu, Lightlike Submanifolds of Semi-Riemannian Manifolds and Applications, vol. 364 of Mathematics and its Applications, Kluwer Academic Publishers Group, Dordrecht, The Netherlands, 1996.
  14. G. de Rham, “Sur la reductibilité d'un espace de Riemann,” Commentarii Mathematici Helvetici, vol. 26, pp. 328–344, 1952. View at Publisher · View at Google Scholar · View at Zentralblatt MATH